Amtriptyline and glaucoma?
- 14 Jul 2013 by mtxtan
- 15 Jul 2013
What can happen if you have glaucoma and take Amitriptyline?
Added 15 Jul 2013:
A pamphlet that I got with this medicine states to contact your doctor if you have glaucoma. Spoke to the doctor who said when you first start to take it, it makes the glaucoma worst.
Hello mtxtan. To my knowledge, there are no interactions. Be it negative or positive. (please note I am not a physician) Regards pledge
I don't think anything will happen if you have glaucoma and take Amitriptyline.
I was on amitriptyline for the past five years and recently as a week ago an test for glaucoma was done to me and it was negative,so I can say for my own experience that said med. did no cause glaucoma.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
Posted 1 Apr 2010 • 2 answers
Posted 26 Dec 2013 • 2 answers
Posted 24 Jun 2014 • 1 answer
Posted 16 Aug 2015 • 1 answer